Will naproxen cause a person to bruise easily?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

30 Jul 2010

Hi , yes it will cause easy bruising-bleeding, they are rare but very serious side effects which must be reporterd to your Doctor ASAP.-OK

For future refernce:

Side effects of Naproxen

Upset stomach, nausea, heartburn, diarrhea, constipation, headache, tiredness, drowsiness, and dizziness may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Tell your doctor immediately if any of these unlikely but serious side effects occur: stomach pain, swelling of the hands/feet, sudden/unexplained weight gain, vision changes, hearing changes (e.g., ringing in the ears), mental/mood changes (e.g., depression), fast/pounding heartbeat, persistent/severe headache, fainting, difficult/painful swallowing.

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on Remicaid for 6 yrs. now. Has been working great for me?

I have severe R/A with deformity in my feet and hands. Too late to stop the damage of both. Would love to chat with someone who has these deformities ...

1 answer 30 Jul 2010

Naproxen before getting pregnant?

Hi! Because of a pain in my arm/shoulder, I've started taking Naproxen. Before this, me and my husband tried to get pregnant, but since I ...

1 answer 9 Oct 2013

Can a person take diclofenac and naproxen at the same time?

My daughter has been prescribed Paracetamol with codeine and Naproxen for severe pain. She was told that she could take diclofenac as well if still ...

1 answer 8 Nov 2013

Does Sulfasalazine cause bruises??

My doctor has put me on Sulfasalazine and a few other medications (that I no longer take) and I started noticing bruises all over. I already bruise ...

1 answer 11 days ago